# SDR UPS02239022

- Difficulty date: August 8, 2002
- Submitted: August 9, 2002
- Operation: Air carrier
- Aircraft: N928UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19091
- Aircraft time: 53,970 hours, 39,800 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stringer
- Condition: Corroded
- Location: Bs 259.5 Str19r
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MATERIAL LOSS INDICATION AT BS 259.5 AT STR.19 R/H.     REMOVED FASTENERS IAW SRM 51-30-2. CORR NOT FOUND TO BE WITHIN LIMIT S IAW SRM 53-30-01. REPAIR CARRIED OUT AS REQUIRED IAW EO-B727-5310-1371 APPDX. E.
